JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TWO MEROMORPHIC FUNCTIONS SHARING SETS CONCERNING SMALL FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TWO MEROMORPHIC FUNCTIONS SHARING SETS CONCERNING SMALL FUNCTIONS
Cao, Ting-Bin;
  PDF(new window)
 Abstract
The main purpose of this paper is to deal with the uniqueness of meromorphic functions sharing sets concerning small functions. We obtain two main theorems which improve and extend strongly some results due to R. Nevanlinna, Li-Qiao, Yao, Yi, Thai-Tan, and Cao-Yi.
 Keywords
meromorphic function;Nevanlinna theory;small function;
 Language
English
 Cited by
 References
1.
T.-B. Cao and H.-X. Yi, On the multiple values and uniqueness of meromorphic functions sharing small functions as targets, Bull. Korean Math. Soc. 44 (2007), no. 4, 631-640 crossref(new window)

2.
Y.-H. Li and J.-Y. Qiao, On the uniqueness of meromorphic functions concerning small functions, Sci. China (A) 29 (1999), 891-900

3.
R. Nevanlinna, Einige Eindeutigkeitssatze in der Theorie der Meromorphen Funktionen, Acta Math. 48 (1926), no. 3-4, 367–391 crossref(new window)

4.
D. D. Thai and T. V. Tan, Meromorphic functions sharing small functions as targets, Internat. J. Math. 16 (2005), no. 4, 437-451 crossref(new window)

5.
K. Yamanoi, The second main theorem for small functions and related problems, Acta Math. 192 (2004), no. 2, 225-294 crossref(new window)

6.
W.-H. Yao, Two meromorphic functions sharing five small functions in the sense $E_{\kappa)}({\beta},\;f)\;=\;E_{\kappa)}({\beta},\;g)$, Nagoya Math. J. 167 (2002), 35-54 crossref(new window)

7.
H.-X. Yi, On one problem of uniqueness of meromorphic functions concerning small functions, Proc. Amer. Math. Soc. 130 (2002), no. 6, 1689-1697 crossref(new window)

8.
H.-X. Yi, Multiple values and uniqueness of meromophic functions, Chinese Ann. Math. Ser. A 10 (1989), no. 4, 421-427

9.
H.-X. Yi, On the uniqueness of meromorphic functions, Acta Math. Sinica 31 (1988), no. 4, 570-576

10.
H.-X. Yi and C.-C. Yang, Uniqueness Theory of Meromorphic Functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003